# SDR GTIA2018041302578

- Difficulty date: April 13, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N504NK
- Make and model: Airbus A319-132
- Aircraft serial: 2473
- Aircraft time: 47,242 hours, 22,373 cycles
- System (JASC): 2120 · Air Distribution System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT 6000 FT DURING APPROACH, AN ODOR IN COCKPIT,  TURNED THE NR 1 PACK OFF,  ODOR DISSIPATED.  PERFORMED DECONTAMINATION OF THE  ECS FOR THE NR 1 PACK IAW AMM 21-00-00-615-003-A, NO ODOR AT THIS TIME.  NR 1 PACK REMAINS ACTIVATED.
